WORKSHOP ON
TRANSLATIONAL
NANOMEDICINE

VIEW PROGRAM
Sign in
Donostia - San Sebastian
TECHNOLOGICAL PARK
September 18-19
2017
WORKSHOP

Translational research
in nanomedicine

Nanomedicine is expected to become the next big thing in the pharmaceutical sector.

However, in order to accelerate the development of nanomedicine regulatory aspects, GMP manufacturing, standardization and characterization are still key aspects…

The 2nd Workshop on Translational nanomedicine will bring together experts to debate about these key issues.

Delivering Innovation
to the Patient

Specialist in the development of innovative materials for the biomedical field

  • With strategic collaborations
  • That help us in the development of applications in the biomedical sector.
  • Direct contact with industry
  • To reduce the time to market
  • 600 m2 labs dedicated to translational research in nanomedicine
  • The R&D labs are fully equiped for the characterization of biomaterials
  • With unique facilities
  • Well-defined technological approach
VISIT WEBSITE

The Pilot Plant

The Pilot Plant can produce small batches of investigational products suitable for pre-clinical and clinical trials (aquí en lace a la parte de la planta)

A campaign production has been designed for a flexible production of:

Lyophilizates: Up to 1 500 vials / 2 ml
- Sterile lyophilizates
- Non-sterile lyophilizates

Liquids and aseptic filling
- Non-sterile liquid formulations
- Monodoses (500–1000 strips)

NanoPilot is a four-year long project which objective is to set-up a pilot plant operating under GMP (Good Manufacturing Practice) for the production of polymer-based nanopharmaceuticals.

Pilot plant’s ambition is to accelerate the development of nanomedicine, currently in its infancy within the pharmaceutical sector.

4 research groups, 3 SMEs and 2 industrial groups, have joined forces in NanoPilot. Nine partners that have a significant track record in knowledge creation and innovation in their respective domains of expertise to guarantee the success of the proposed project.

The Program

  • 10:30
    Open Session
    Length: 60 minutes
    Abhay Pandit (National University of Ireland, Galway)
  • 11:00
    Coffee Break
    Length: 30 minutes
  • 11:30
    Session 1: Research in Nanomedicine in early stage of development – how to be prepared for translational research.
    Length: 110 minutes

    From a point of view of technology developers generating their own technology on nanosystems, we will share the way they address the research & development on nanomedicine. Some examples will be presented and main challenges during this process will be discussed.

    To be confirmed
    11:30 - 11:50
    Covadonga Paneda (Sylentis, Spain)
    11:50 – 12:10
    Valeria Grazu (University of Zaragoza, Spain)
    12:10 - 12:30
    Rene C.F. van Nostrum (Utrecht University, The Netherlands)
    12:30 – 12:50
    Damien Dupin (CIDETEC Nanomedicine, Spain)
    12:50 – 13:20
  • 13:30
    Lunch
    Length: 90 minutes
  • 15:00
    Session 2: Microfluidics  technology  applied  to  nanoformulation
    Length: 80 minutes

    The advances on the use of microreactors for chemical production will be presented: principle behaviour of microfluidic systems, advantages of using microfluidics, scalability of the processes… On-line and in-line characterization for quality control that can be included in microfluidics systems will be discussed specially in the field of nanomanufacturing. Which are the similarities-differences, advantages-disadvantages, and challenges for nanomanufacturing comparing to small molecules manufacturing?.

    Dr. Thomas R. Dietrich (IVAM, Germany)
    15:00-15:20
    Alice Kasjanow (MICRONIT, Germany)
    15:20-15:40
    Charlotte Wiles (CHEMTRIX, The Netherlands)
    15:40-16:00
    Graham Worrall (CPI, England)
    16:00-16:20
  • 16:30
    Coffee break: Demonstration in microfluidics (CHEMX & MIC)
    Length: 30 minutes
  • 17:00
    Session 3: Research in Nanomedicine in early stage of development II
    Length: 80 minutes
    To be confirmed
    17:00-17:20
    Jose Crecente (University of Santiago de Compostela Spain)
    17:20-17:40
    Vicent J Nebot (Polypeptides, Spain)
    17:40- 18:00
    Vijaya Krihsna  (National University of Ireland, Galway)
    18:00-18:20
  • 21:00
    Speakers Dinner
  • 8:30
    Open Session Day 2
    Length: 30 minutes
    Patrick Boisseau (Nanomedicine research in CEA, France)
    8.30-9.00
  • 9:00
    Session 4: Advanced characterisation techniques
    Length: 70 minutes

    From basic research to clinical development (validation, standardization of methods…), we will go through different approaches to fulfill characterization requirements (both physicochemical and biological) to advance in nanopharmaceuticlas’ development towards the market. An overview of new characterization techniques for nanomedicines will be showed, from the biggest challenges, to some achievements during the last years…. Some characterization techniques will be presented.

    Mathieu Menta (UT2A, France)
    9:00-9:20
    Simon BACONNIER (EUNCL)
    9:20-9:40
    To be confirmed
    9:40-10:00
    Luigi Calzonai (Joint Research Center, ISPRA, Italy)
    10:00-10:20
    To be confirmed
    10:20-10:40
  • 10:40
    Coffee Break
    Length: 30 minutes
  • 11:10
    Session 5: Nanomedicine and regulatory environment for nano-investigational medicinal products.
    Length: 80 minutes

    During this session we will focus the attention on the regulatory science. We will go through the requirements in terms on regulatory in order to be able to enter Phase I clinical trial. Some European Regulatory Agencies-led initiatives, such as the European Innovation Network, for a better interaction between researchers and regulatory authorities will also be presented.

    Maria Beatriz Silva (University of Lisbon, Portugal)
    11:10-11:30
    Francisco Arenal (MEJORAN, Spain)
    11:30 - 11:50
    Marcos Maroto (Instituto Fundación Teófilo Hernando IFTH, Spain)
    11:50 – 12:10
    César Hernández García (EU Innovation Network, AEMPS, Spain)
    12:10-12:30
  • 12:30
    Session 6: Pilot Plant Facilities and capacities: Visit to the facilities.
    Length: 60 minutes

    NanoPilot is one of the projects funded (under H2020) in this translational hub approach launched by the EC and promoted by the ETPN Nanomedine (www.nanopilot.eu). It final goal is to set-up a pilot plant that will be operating under GMP for the manufacturing of small batches of nanoformulated investigational medicinal products. Capacities of the new pilot plant will be presented, and a visit to the facilities could be organized based on the interest of attendees and depending on the activities going on during those days.

  • 13:30
    Lunch
    Length: 90 minutes
  • 15:00
    Closing sessions
    Length: 30 minutes
    Simó Schwartz (CIBBIM-Nanomedicine, Spain)
    15:00-15:30

Be prepared and download our PDF whitepaper!

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra ornare,.

Download now

Our Speakers

Lorem ipsum dolor sit amet, consectetur adipiscing elit. Suspendisse varius enim in eros elementum tristique. Duis cursus, mi quis viverra.

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

Abhay Pandit

National University of Ireland, Galway

THE VENUE

The right place to be

Donostia - San Sebastian
TECHNOLOGICAL PARK
September 18-19
2017

Basque Country, one of the regions with the highest rates of progress and well-being standards in Europe and characterized by a solid industrial tradition that currently represents a quarter of its productive endeavour. It also counts on a self-government system that allows it to establish its own economic and fiscal policies.

TOURISM WEBSITE